# SDR SWIA200312053

- Difficulty date: May 28, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 23,464 hours, 32,280 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C818061MODA
- Part serial: 396
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT STALL WARNING SYSTEM FAILED INFLIGHT WITH ASSOC WARNING ON MAP, AND RED LIGHT ILLUMINATED ON STALL SYSTEM PANEL.  FOLLOWED QRH AND TURNED OFF LEFT STALL SYSTEM.  REPLACED NUMBER 1 STALL WARNING COMPUTER.  OPS CHECK GOOD.
